# SDR UALA2010060902018

- Difficulty date: June 9, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 42,318 hours, 11,685 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 427
- Condition: Faulty
- Location: Position A
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP ELECTRICAL. UNABLE TO LOAD GENERATOR. REPLACED APU GENERATOR.
